Greenʼs function estimates for a singularly perturbed convection–diffusion problem

Sebastian Franz, Natalia Kopteva

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)
58 Downloads (Pure)

Abstract

We consider a singularly perturbed convection-diusion problem posed in the
unit square with a horizontal convective direction. Its solutions exhibit parabolic
and exponential boundary layers. Sharp estimates of the Green's function and its
first- and second-order derivatives are derived in the L1 norm. The dependence of
these estimates on the small diusion parameter is shown explicitly. The obtained
estimates will be used in a forthcoming numerical analysis of the considered problem.
Original languageEnglish
Pages (from-to)1521-1545
Number of pages25
JournalJournal of Differential Equations
Volume252
Issue number2
DOIs
Publication statusPublished - 15 Jan 2012

Keywords

  • Green's function
  • singular perturbations
  • convection-diffusion

Fingerprint Dive into the research topics of 'Greenʼs function estimates for a singularly perturbed convection–diffusion problem'. Together they form a unique fingerprint.

Cite this